# SDR EISA20010093

- Difficulty date: June 13, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727-200
- Aircraft serial: 22460
- Aircraft time: 52,785 hours, 27,067 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Component: Nose Gear Downl, Boeing
- Component part number: 65176291
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR UNSAFE LIGHT ON WITH LANDIN GEAR DOWN RECYCLED GEAR TO EXTINGUISH LIGHT.CORRECTIVE ACTION:REPAIRED NOSE LANDING GEAR DOWN LOCK SWITCH WIRES BY SPLICING IAW B727 STANDARD WIRING MANUAL 20-30-22. OPS CHECKS GOOD IAW B727 32-61-71.
